Title: Dualizing Complexes and Tilting Complexes over Simple Rings
Authors: Amnon Yekutieli and James J. Zhang

Publication status:  J. Algebra 256 (2002), no. 2, 556-567.

We prove that two-sided tilting complexes, and dualizing complexes, over simple Goldie rings (with some technical conditions) are always shifts of invertible bimodules. This allows us to describe the derived Picard groups of such rings, and to deduce these are Gorenstein (and sometimes even Auslander-Gorenstein Cohen-Macaulay) rings.

Electronic Preprint:
 amslatex file   (41k)
 postscript file    (168k)
 journal format (pdf)

 Return to Publications

updated 11 Aug 2004